# SDR USAASB03096

- Difficulty date: June 30, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE MID-CABIN BULL NOSE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A FAULTY BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
